# SDR ASAA0480273

- Difficulty date: April 12, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 99360737
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING HV CHECK, SHEAR TIE CORRODED AT FS 636.  REPLACED SHEAR TIE PER SRM 51-30-5.  (M)
